Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 929162, 5 pages
http://dx.doi.org/10.1155/2014/929162
Research Article

On Fuzzy Positive Implicative Filters in -Algebras

1Department of Mathematics Education, Dongguk University, Seoul 100-715, Republic of Korea
2Department of Applied Mathematics, Hanyang University, Ansan 426-791, Republic of Korea

Received 28 March 2014; Accepted 9 May 2014; Published 25 May 2014

Academic Editor: Hee S. Kim

Copyright © 2014 Sun Shin Ahn and Jeong Soon Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. S. Kim and Y. H. Kim, “On BE-algebras,” Scientiae Mathematicae Japonicae, vol. 66, no. 1, pp. 113–116, 2007. View at Google Scholar · View at MathSciNet
  2. S. S. Ahn and K. S. So, “On ideals and upper sets in BE-algebras,” Scientiae Mathematicae Japonicae, vol. 68, no. 2, pp. 279–285, 2008. View at Google Scholar · View at MathSciNet
  3. S. S. Ahn and K. S. So, “On generalized upper sets in BE-algebras,” Bulletin of the Korean Mathematical Society, vol. 46, no. 2, pp. 281–287, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. S. Ahn, Y. H. Kim, and K. S. So, “Fuzzy BE-algebras,” Journal of Applied Mathematics & Informatics, vol. 29, no. 3-4, pp. 1049–1057, 2011. View at Google Scholar · View at MathSciNet
  5. Y. B. Jun and S. S. Ahn, “Fuzzy implicative filters with degrees in the interval (0, 1],” Journal of Computational Analysis and Applications, vol. 15, pp. 1456–1466, 2013. View at Google Scholar
  6. S. S. Ahn, Y. H. Kim, and J. M. Ko, “Filters in commutative BE-algebras,” Korean Mathematical Society. Communications, vol. 27, no. 2, pp. 233–242, 2012. View at Publisher · View at Google Scholar · View at MathSciNet